# SDR CALA2018071001582

- Difficulty date: June 25, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 78,129 hours, 29,974 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230398200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FRAME 26 BETWEEN STRINGER 42 AND 4 3 LEFT SHEAR TIE CORRODED.  BLENDED CORROSION ON SHEAR TIE AT FR26 STR42-43L NOMINAL THICKNESS .055" MATERIAL LOSS .005" REMAINING MATERIAL .49" ALLOWABLE LOSS .004" FOUND TO BE OUT OF LIMITS IAW SM ASNA3042 REMOVED AND REPLACED SHEAR TIE IAW 51-42-11.
